En / Ru



→ B. Kashin, S. Konyagin, V. Temlyakov, "Sampling discretization of the uniform norm" // Constr. Approx., 57 (2023), 663–694. (Q1) DOI, arXiv.

→ K. Shklyaev, "Approximation by sums of shifts and dilations of a single function and neural networks" // Journal of Approximation Theory, 291 (2023), 105915. (Q1) DOI.

→ P. A. Borodin, "Weak Convergence of a Greedy Algorithm and the WN-Property" // Math. Notes, 113:4 (2023), 475–479. (Q2) DOI.

→ M. Dyachenko, E. Nursultanov, S. Tikhonov, F. Weisz, "Hardy–Littlewood-type theorems for Fourier transforms in \(\mathbb{R}^d\)" // Journal of Functional Analysis, 284:4 (2023), 109776. (Q1) DOI.

→ V.N. Temlyakov, "Sampling discretization error of integral norms for function classes with small smoothness" // Journal of Approximation Theory, 293 (2023), 105913. (Q1) DOI.

→ G. Liu, S. Ponnusamy, "Improved Bohr inequality for harmonic mappings" // Mathematische Nachrichten, 296 (2023), 716–731. (Q1) DOI.

→ O. S. Kudryavtseva, A. P. Solodov, "Estimate of the Second Coefficient of Holomorphic Mappings of a Disk into Itself with Two Fixed Points" // Math. Notes, 113:5 (2023), 694–699. (Q2) DOI.

→ P. Li, Y. Li, Q. Luo, S. Ponnusamy, "On Schwarz–Pick-Type Inequality and Lipschitz Continuity for Solutions to Nonhomogeneous Biharmonic Equations" // Mediterranean Journal of Mathematics, 20:3 (2023), 142. (Q2) DOI.

→ P. Musial, V. Skvortsov, F. Tulone, "Comparison of the \(P_r\)-integral with Burkill's integrals and some applications to trigonometric series" // Journal of Mathematical Analysis and Applications, 2023, 1–14. (Q1) DOI.

→ E. D. Alferova, M. I. Dyachenko, "\(\alpha\)-monotone sequences and the Lorentz theorem" // Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2 (2023), 63–67. (Q2) DOI.

→ F. Dai, A. Prymak, A. Shadrin, V.N. Temlyakov, S. Tikhonov, "On the cardinality of lower sets and universal discretization" // Journal of Complexity, 76 (2023), 101726. (Q1) DOI.

→ G. Liu, S. Ponnusamy, V. V. Starkov, "Stable classes of harmonic mappings" // Bulletin des Sciences Mathématiques, 184 (2023), 103256. (Q2) DOI.

→ A. R. Alimov, K. S. Ryutin, I. G. Tsar'kov, "Existence, uniqueness, and stability of best and near-best approximations" // Uspekhi Mat. Nauk, 78:3 (471) (2023), 3–52. (Q2) DOI.

→ F. Dai, E. Kosov, V. Temlyakov, "Some improved bounds in sampling discretization of integral norms" // Journal of Functional Analysis, 2023, 109951. (Q1) DOI.

→ T. Guan, B. Jiao, S. Ponnusamy, Y. He, "Quasisymmetry of freely quasiconformal mappings in Banach spaces" // Journal of Mathematical Analysis and Applications, 526 (2023), 127335. (Q1) DOI.

→ E. A. Savinova, "Sets in \(\mathbb{R}^n\) monotone path-connected with respect to some norm" // Moscow University Mathematics Bulletin, 78:1 (2023), 49–51. (Q2) DOI.

→ M. I. Dyachenko, A. P. Solodov, "Asymptotics of Sums of Sine Series with Fractional Monotonicity Coefficients" // Analysis Mathematica, 49:1 (2023), 67–77. (Q2) DOI.

→ H. Deng, J. Qiao, S. Ponnusamy, Y. Tian, "On harmonic entire mappings II" // Monatshefte für Mathematik, 201:4 (2023), 1059–1092. (Q2) DOI.

→ M. D. Kovalev, A. A. Kuleshov, "On Properties of Continuous Monotone Functions", Math. Notes, 113:6 (2023), 874–878. (Q2) DOI.

→ V. Temlyakov, F. Dai, "Universal Sampling Discretization" // Constructive Approximation, 2023, 1–25. (Q1) DOI.

→ Q. Zhou, L. Li, S. Ponnusamy, Y. He, "Relatively quasimöbius mappings in Banach spaces" // Proc. Amer. Math. Soc., 2023. (Q1) DOI.

→ T. I. Zaitseva, "Multivariate tile B-splines" // Izv. RAN. Ser. Mat., 87:2 (2023), 89–132. (Q2) DOI, arXiv.

→ M.I. Dyachenko, K.A. Oganesyan, "Counterexamples to the Hardy–Littlewood Theorem for Generalized Monotone Sequences" // Math. Notes, 113:3 (2023), 458–463. (Q2) DOI.

→ L. Li, S. Ponnusamy, K.-J. Wirths, "An Elementary Counterexample to a Coefficient Conjecture" // Computational Methods and Function Theory, 2023, 1–11. (Q2) DOI.

→ N. A. Dyuzhina, "Multidimensional Analogs of Theorems about the Density of Sums of Shifts of a Single Function" // Math. Notes, 113:5 (2023), 731–735. (Q2) DOI.

→ A. Yu. Popov, T. Yu. Semenova, "Refinement of the Estimate for the Rate of Uniform Convergence of the Fourier Series of a Continuous Periodic Function of Bounded Variation" // Math. Notes, 113:4 (2023), 525–537. (Q2) DOI.

→ K. Chen, MS. Liu, S. Ponnusamy, "Bohr-Type Inequalities for Unimodular Bounded Analytic Functions" // Results in Mathematics, 78:5 (2023), 183. (Q2) DOI.

→ V. Temlyakov, "On the Rate of Convergence of Greedy Algorithms" // Mathematics, 11:11 (2023), 2559. (Q1) DOI.


→ E. D. Kosov, "Remarks on sampling discretization of integral norms of functions" // Approximation Theory, Functional Analysis, and Applications. Collected papers. On the occasion of the 70th birthday of Academician B. S. Kashin. Trudy MIAN, 319 (2022), 202–212. (Q2)

→ F. Dai, V.N. Temlyakov, "Sampling discretization of integral norms and its application" // Approximation Theory, Functional Analysis, and Applications. Collected papers. On the occasion of the 70th birthday of Academician B. S. Kashin. Trudy MIAN, 319 (2022), 106–119. (Q2) arXiv.

→ K. S. Shklyaev, "The convex hull and the Carathéodory number of a set in terms of metric projection" // Mat. Sb., 213:10 (2022), 167–184. (Q1) DOI.

→ V. Temlyakov, "A remark on entropy numbers" // Studia Mathematica, 263:2 (2022), 199–208. (Q1) DOI.

→ A. Dereventsov, V. Temlyakov, "Biorthogonal greedy algorithms in convex optimization" // Appl. Comput. Harmon. Anal., 60 (2022), 489–511. (Q1) DOI.

→ B. Kashin, E. Kosov, I. Limonova, V. Temlyakov, "Sampling discretization and related problems" // J. Complexity, 71 (2022), 101653–55. (Q1) DOI.

→ I. Limonova, V. Temlyakov, "On sampling discretization in \(L_2\)" // J. Math. Anal. Appl., 515:2 (2022), 126457. (Q1) DOI.

→ Al.R. Valiullin, Ar.R. Valiullin, A.P. Solodov, "Sharp sufficient condition for the convergence of greedy expansions with errors in coefficient computation" // Demonstratio Mathematica, 55:1 (2022), 254–264. (Q2) DOI.

→ V. Temlyakov, T. Ullrich, "Approximation of functions with small mixed smoothness in the uniform norm" // Journal of Approximation Theory, 277 (2022), 105718. (Q1) DOI.

→ Yu.V. Malykhin, K.S. Ryutin, T.I. Zaitseva, "Recovery of regular ridge functions on the ball" // Constr. Approx. (2022). (Q1) DOI, PDF.

→ V.N. Temlyakov, "Numerical Integration and Discrepancy Under Smoothness Assumption and Without It" // Constr. Approx. 55 (2022), 743–771. (Q1) DOI.


→ A.S. Rubtsova, K.S. Ryutin, V.N. Temlyakov, "On the fixed volume discrepancy of the Korobov point sets" // Sb. Math., 212:8 (2021), 1180–1192. (Q1) DOI, arXiv.

→ E. Kosov, "Marcinkiewicz-type discretization of \(L_p\)-norms under the Nikolskii-type inequality assumption" // Journal of Mathematical Analysis and Applications, 504:1 (2021), 125358. (Q2) DOI, arXiv.

→ F. Dai, A. Prymak, A. Shadrin, S. Tikhonov, V. N. Temlyakov, "Entropy numbers and Marcinkiewicz-type discretization theorems" // J. Funct. Anal., 281:6 (2021), 109090. (Q1) DOI, arXiv.

→ A. Kuleshov, "A Remark on the Change of Variable Theorem for the Riemann Integral" // Mathematics, 9:16 (2021), 1899. (Q1) DOI.

→ V. Temlyakov, "Bounds on Kolmogorov widths and sampling recovery for classes with small mixed smoothness" // J. Complexity, 67 (2021), 101575. (Q2) DOI, arXiv.

→ V.Yu. Protasov, T.I. Zaitseva, "Self-affine tilings of polyhedra" // Doklady Mathematics, 500:5 (2021), 55–61. (Q2) DOI.

→ E.D. Alferova, A.Yu. Popov, "On the Positivity of Average Sums of Sine Series with Monotone Coefficients" // Math. Notes, 110:4 (2021), 623–627. (Q2) DOI.

→ P.A. Borodin, S.V. Konyagin, "Projection Greedy Algorithm" // Math. Notes, 110:1 (2021), 16–25. (Q2) DOI.

→ L.M. Arutyunyan, "On the Growth of the Number of Determinants with Restricted Entries" // Math. Notes, 109:6 (2021), 843–848. (Q2) DOI.

→ N. Lukoyanov, H. Watanabe, L. Carvalho, O. Kononenko, D. Sarkisyan, M.L. Zhang, M.S. Andersen, E.A. Lukoyanova, V. Galatenko, A. Tonevitsky, I. Bazov, T. Iakovleva, J. Schouenborg, G. Bakalkin, "Left-right side-specific endocrine signaling complements neural pathways to mediate acute asymmetric effects of brain injury" // ELIFE, 10 (2021), e65247. (Q1) DOI.

→ Yu.V. Malykhin, "Kolmogorov Widths of the Besov Classes \(B^1_{1,\theta}\) and Products of Octahedra" // Proc. Steklov Inst. Math. 312 (2021), 215–225. (Q2) DOI.

→ O.S. Kudryavtseva, "Schwarz's Lemma and Estimates of Coefficients in the Case of an Arbitrary Set of Boundary Fixed Points" // Math. Notes, 109:4 (2021), 653–657. (Q2) DOI.

→ Al.R. Valiullin, Ar.R. Valiullin, V.V. Galatenko, "Frames as continuous redundant codes" // Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2 (2021), 39–43. link.

→ G. Bakalkin, A. Kahle, D. Sarkisyan, H. Watanabe, N. Lukoyanov, L.S. Carvalho, V. Galatenko, M. Hallberg, O. Nosova, "Coordinated expression of the renin-angiotensin genes in the lumbar spinal cord: Lateralization and effects of unilateral brain injury" // European Journal of Neuroscience, 54:4 (2021), 5560–5573. (Q2) DOI.

→ F. Dai, A. Prymak, A. Shadrin, V. Temlyakov, S. Tikhonov, "Sampling Discretization of Integral Norms" // Constr Approx (2021). (Q1) DOI, PDF.

→ H. Watanabe, O. Nosova, D. Sarkisyan, M. S. Andersen, L. Carvalho, V. Galatenko, I. Bazov, N. Lukoyanov, G. H. Maia, M. Hallberg, M. Zhang, J. Schouenborg, G. Bakalkin, "Left-right side-specific neuropeptide mechanism mediates contralateral responses to a unilateral brain injury" // eNeuro, 8:3 (2021), ENEURO.0548-20.2021. (Q1) DOI, PDF.

→ V.N. Temlyakov, "Sampling Discretization of Integral Norms of the Hyperbolic Cross Polynomials" // Proc. Steklov Inst. Math., 312 (2021), 270–281. (Q2) DOI.

→ P.A. Borodin, K.S. Shklyaev, "Approximation by simple partial fractions in unbounded domains" // Mat. Sb., 212:4 (2021), 3–28. (Q1) DOI.

→ P.A. Borodin, "Example of Divergence of a Greedy Algorithm with Respect to an Asymmetric Dictionary" // Math. Notes, 109:3 (2021), 379–385. (Q2) DOI.

→ A.P. Solodov, "On Orthogonal Systems with Extremely Large \(L_2\)-Norm of the Maximal Operator" // Math. Notes, 109:3 (2021), 459–472. (Q2) DOI.

→ Ar.R. Valiullin, Al.R. Valiullin, "Sharp conditions for the convergence of greedy expansions with prescribed coefficients" // Open Mathematics, 19:1 (2021), 1–10. (Q3) DOI.

→ T.I. Zaitseva, Yu.V. Malykhin, K.S. Ryutin, "On Recovery of Regular Ridge Functions" // Math. Notes, 109:2 (2021), 307–311. (Q2) DOI.

→ V.N. Temlyakov, S. Dilworth, G. Garrigos, E. Hernandez, D. Kutzarova, "Lebesgue-type inequalities in greedy approximation" // J. Functional Analysis, 280 (2021), 108885. (Q1) DOI, arXiv.

→ V.N. Temlyakov, "On optimal recovery in \(L_2\)" // J. Complexity (2020), 101545. (Q2) DOI, arXiv.


→ S.V. Konyagin, A.Yu. Shadrin, "Ob ustoichivom vosstanovlenii analiticheskikh funktsii po vyborke iz koeffitsientov ryada Fure" // Trudy Instituta matematiki i mekhaniki UrO RAN, 26:4 (2020), 182–195. (Q3) DOI.

→ A. Kuleshov, "The Various Definitions of Multiple Differentiability of a Function \(f\colon \mathbb{R}^n \rightarrow \mathbb{R}\) // Mathematics, 8(11):1946 (2020). (Q1) DOI.

→ M. Zhang, H. Watanabe, D. Sarkisyan, M.S. Andersen, O. Nosova, V. Galatenko, L. Carvalho, N. Lukoyanov, J. Thelin, J. Schouenborg, G. Bakalkin, "Hindlimb motor responses to unilateral brain injury: spinal cord encoding and left-right asymmetry" // Brain Communications, 2020, 2(1):fcaa055. DOI.

→ L. Burusheva, V. Temlyakov, "Sparse approximation of individual functions" // Journal of Approximation Theory, 259. (Q2) DOI, arXiv.

→ V.N. Temlyakov, M. Ullrich, "On the fixed volume discrepancy of the Fibonacci sets in the integral norms" // J. Complexity, 61. (Q2) DOI, arXiv.

→ P.A. Borodin, E. Kopecká, "Alternating projections, remotest projections, and greedy approximation" // J. of Approx. Th., 260. (Q2) DOI, arXiv.

→ S. Konyagin, B. Sudakov, "An extremal problem for integer sparse recovery" // Linear Algebra and Applications, 61:1. (Q2) DOI, arXiv.

→ P.A. Borodin, "Greedy approximation by arbitrary set" // Izv. RAN. Ser. Mat., 84:2 (2020), 43–59. (Q1) DOI.

→ K.S. Ryutin, "Integer Sampling Matrices with Small Entries Ensuring Vector Recovery" // Mat. Zametki, 107:2 (2020), 317–320. (Q2) DOI.

→ K.S. Shklyaev, "A connected compact locally Chebyshev set in a finite-dimensional space is a Chebyshev set" // Mat. Sb., 211:3 (2020), 455–465. (Q1) DOI.

→ M.R. Gabdullin, "Lower Bounds for the Wiener Norm in \(Z_p^d\)" // Math. Notes, 107:4 (2020), 574–588. (Q2) DOI.

→ I.V. Limonova, "Decomposing a Matrix into Two Submatrices with Extremely Small Operator Norm" // Mat. Zametki, 108:1 (2020), 137–141. (Q2) DOI, arXiv.

→ B.S. Kashin, I.V. Limonova, "Weakly Lacunary Orthogonal Systems and Properties of the Maximal Partial Sum Operator for Subsystems" // Proc. Steklov Inst. Math., 311 (2020), 152–170. (Q2) DOI.

→ B.S. Kashin, "Remarks on the Uniform and Absolute Convergence of Orthogonal Series" // Math. Notes, 108:5 (2020), 744–748. (Q2) DOI.

→ T.I. Zaitseva, "Simple tiles and attractors", Mat. Sb., 211:9 (2020), 1233–1266. (Q1) DOI, arXiv.


→ V.N. Temlyakov, "Connections between numerical integration, discrepancy, dispersion, and universal discretization" // SMAI Journal of Computational Mathematics, S5 (2019), 185–209. DOI, arXiv.

→ V.N. Temlyakov, "Smooth fixed volume discrepancy, dispersion, and related problems" // J. Approx. Theory, 237 (2019), 113–134. (Q2) DOI.

→ A. V. Dereventsov, V.N. Temlyakov, "A unified way of analyzing some greedy algorithms" // Journal of Functional Analysis, 277:12 (2019). (Q1) DOI, arXiv.

→ F. Dai, A. Prymak, V.N. Temlyakov, S.Yu. Tikhonov, "Integral norm discretization and related problems" // Russian Math. Surveys, 74:4 (2019), 579–630. (Q1) DOI.

→ B.S. Kashin, I.V. Limonova, "Decomposing a Matrix into two Submatrices with Extremally Small (2,1)-Norm" // Math. Notes, 106:1 (2019), 63–70. (Q3) DOI.

→ B.S. Kashin, I.V. Limonova, "Selecting a dense weakly lacunary subsystem in a bounded orthonormal system" // Russian Math. Surveys, 74:5 (2019), 956–958. (Q1) DOI.

→ A.A. Kuleshov, "Continuous sums of ridge functions on a convex body with Dini condition on moduli of continuity at boundary points" // Analysis Mathematica, 45:2 (2019), 335–345. (Q4) DOI.

→ K.S. Ryutin, "Recovery of sparse integer vectors from linear measurements" // Russian Math. Surveys, 74:6(450) (2019), 1129–1131. (Q1) DOI, arXiv.


→ V.N. Temlyakov, "The Marcinkiewicz-Type Discretization Theorems" // Constructive Approximation, 48:2 (2018), 337–369. (Q1) DOI, arXiv.

→ V.N. Temlyakov, "Universal discretization" // Journal of Complexity, 47 (2018). (Q1) DOI, arXiv.

→ B.S. Kashin, V.N. Temlyakov, "Observations on discretization of trigonometric polynomials with given spectrum" // Russian Math. Surveys, 73:6 (2018), 1128–1130. (Q1) DOI, PDF.

→ S.J. Dilworth, D. Kutzarova, V.N. Temlyakov, B. Wallis, "Weight-almost greedy bases" // Proc. Steklov Inst. Math., 303 (2018), 109–128. (Q3) DOI, PDF.

→ P.A. Borodin, S.V. Konyagin, "Convergence to zero of exponential sums with positive integer coefficients and approximation by sums of shifts of a single function on the line" // Analysis Mathematica, 44:2 (2018), 163–183. (Q3) DOI.

→ S.V. Konyagin, A.A. Kuleshov, V.E. Maiorov, "Some Problems in the Theory of Ridge Functions" // Proc. Steklov Inst. Math., 301 (2018), 144–169. (Q3) DOI.

→ B.S. Kashin, Yu.V. Malykhin, K.S. Ryutin, "Kolmogorov width and approximate rank" // Proc. Steklov Inst. Math., 303 (2018), 140–153. (Q3) DOI.

→ A.R. Valiullin, A.R. Valiullin, V.V. Galatenko, "Greedy expansions with prescribed coefficients in Hilbert spaces" // International Journal of Mathematics and Mathematical Sciences. (2018) (Q4) DOI.

Monographs (chapters in monographs)

→ V.N. Temlyakov, "Multivariate Approximation", Cambridge University Press. 2018, Cambridge.

→ D. Dung, V. Temlyakov, T. Ullrich, "Hyperbolic Cross Approximation", Birkhäuser. 2018, Cham.

→ V.N. Temlyakov, "Topics in Classical and Modern Analysis", Chapter: "Fixed Volume Discrepancy in the Periodic Case", Springer. 2019, Cham.

→ V.V. Galatenko, "Modern Mathematics and Mechanics. Understanding Complex Systems", Chapter: "Convergence almost everywhere of orthorecursive expansions in systems of translates and dilates", Springer. 2019, Cham.